# SDR SWAA2021070707787

- Difficulty date: February 11, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 59,617 hours, 35,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61505M
- Condition: Bent
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR AFT UPPER CORNER SKIN BENT L= 1' W=1' B= 1/4' NO LOOSE FASTENERS MOD / COMPLIED WITH FWD ENTRY DOOR AFT UPPER CORNER SKIN PERMANENT REPAIR PER EA 1-752-2678 AND SRM 51-40-02
